MathSciNet Relay Station
MathSciNet bibliographic data
MR417819 47A35
de la Torre, Alberto A simple proof of the maximal ergodic theorem. Canad. J. Math. 28 (1976), no. 5, 1073–1075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement